# SDR NSVA2010184

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 33,862 hours, 39,384 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIG WARNING ON TAKEOFF ROLL, LIGHT MINIMAL BRAKING DUE TO RW LENGTH.  PERFORMED OPERATIONAL CHECK PER AMM, NO DEFECTS NOTED.
